X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - algebraic geometry (33) 33
mathematics (27) 27
algebraic geometry (9) 9
multiplier ideals (8) 8
cohomology jump loci (5) 5
algebra (4) 4
cohomology (4) 4
geometry (4) 4
singularities (4) 4
systems (4) 4
topology (4) 4
bernstein-sato polynomial (3) 3
complements (3) 3
homology (3) 3
hyperplane arrangements (3) 3
local systems (3) 3
monodromy conjecture (3) 3
polynomials (3) 3
32s40 (2) 2
analytic-functions (2) 2
betti numbers (2) 2
bundles (2) 2
curves (2) 2
d-module (2) 2
d-modules (2) 2
deformation theory (2) 2
manifolds (2) 2
mathematical analysis (2) 2
mathematics - algebraic topology (2) 2
mathematics, general (2) 2
milnor fiber (2) 2
moduli (2) 2
monodromy (2) 2
number theory (2) 2
poles (2) 2
representations (2) 2
vanishing proximity (2) 2
14f45 (1) 1
32s22 (1) 1
adic igusa functions (1) 1
alexander module (1) 1
algebra and number theory (1) 1
algebraic statistics (1) 1
algebraic topology (1) 1
algorithm (1) 1
arrangements (1) 1
automorphisms (1) 1
b-function (1) 1
b-functions (1) 1
beauville (1) 1
bernstein-sato ideal (1) 1
bernstein-sato polynomials (1) 1
birational geometry (1) 1
catanese (1) 1
category theory (1) 1
characteristic variety (1) 1
chromatic and characteristic polynomials (1) 1
cohomology jump locus (1) 1
combinatorics (1) 1
commutative algebra (1) 1
complex powers (1) 1
connected matroids (1) 1
coordinate systems (1) 1
decomposition theorem (1) 1
deformation (1) 1
degree matrix (1) 1
dg algebras (1) 1
dg enhancements (1) 1
differential graded lie algebra (1) 1
divisor (1) 1
einstein metrics (1) 1
equations (1) 1
finite abelian covers (1) 1
formality (1) 1
fundamental group (1) 1
generic vanishing (1) 1
geometria algebraica (1) 1
growth (1) 1
higher direct images (1) 1
hilbert function (1) 1
hodge-modules (1) 1
homotopy (1) 1
hyperplanes (1) 1
hypersurfaces (1) 1
intersection cohomology (1) 1
invariants (1) 1
irreducible arithmetically gorenstein scheme (1) 1
jacobians (1) 1
jump loci (1) 1
k-theory and homology (1) 1
k3 surfaces (1) 1
kahler-manifolds (1) 1
l-infinity algebras and modules (1) 1
lie groups (1) 1
line bundles (1) 1
links (1) 1
local system (1) 1
loci (1) 1
log canonical threshold (1) 1
mathematical functions (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematical Research Letters, ISSN 1073-2780, 2014, Volume 21, Issue 1, pp. 83 - 84
Journal Article
Annales de l'Institut Fourier, ISSN 0373-0956, 2015, Volume 65, Issue 2, pp. 549 - 603
Journal Article
COMPOSITIO MATHEMATICA, ISSN 0010-437X, 05/2019, Volume 155, Issue 5, pp. 902 - 911
We give a proof of the formality conjecture of Kaledin and Lehn: on a complex projective K3 surface, the differential graded (DG) algebra RHom(center dot) (F;... 
MATHEMATICS | stable sheaves | REPRESENTATIONS | SINGULARITIES | DG algebras | formality | DG enhancements | STABILITY CONDITIONS | K3 surfaces | BIRATIONAL GEOMETRY | MODULI SPACES | SHEAVES | Geometry | Sheaves | Algebra | Symmetry
Journal Article
Advances in Mathematics, ISSN 0001-8708, 10/2019, Volume 354, p. 106754
Over a field of characteristic zero, every deformation problem with cohomology constraints is controlled by a pair consisting of a differential graded Lie... 
Links | Milnor fibers | Weight filtration | Deformation theory | Fundamental group | L-infinity algebras and modules | TOPOLOGY | MATHEMATICS | SYSTEMS | HOMOTOPY | COHOMOLOGY JUMP LOCI
Journal Article
International mathematics research notices, ISSN 1073-7928, 02/2020, Volume 2020, Issue 3, pp. 868 - 882
Abstract We prove that the numbers of irreducible n-dimensional complex continuous representations of the special linear groups over p-adic integers grow... 
MATHEMATICS | GROWTH
Journal Article
Compositio mathematica, ISSN 0010-437X, 08/2015, Volume 151, Issue 8, pp. 1499 - 1528
...Cohomology jump loci of di erential graded Lie algebras Nero Budur and Botong Wang Compositio Math. 151 (2015), 14991528. http://dx.doi.org/10.1112... 
cohomology jump locus | deformation theory | differential graded Lie algebra | local system | MATHEMATICS | MODULI SPACE | Algebra | Deformation | Mathematical analysis | Lie groups | Representations | Vectors (mathematics) | Loci | Bundles | Mathematics - Algebraic Geometry
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 2009, Volume 221, Issue 1, pp. 217 - 250
The space of unitary local systems of rank one on the complement of an arbitrary divisor in a complex projective algebraic variety can be described in terms of... 
Multiplier ideals | Finite abelian covers | Local systems | Parabolic line bundles | Generic vanishing | Polynomial periodicity of Hodge numbers | KAHLER-MANIFOLDS | VARIETIES | CURVES | MODULI | MATHEMATICS | BETTI NUMBERS | EINSTEIN METRICS | PARABOLIC STRUCTURES | LINE BUNDLES | VANISHING THEOREMS | VECTOR-BUNDLES
Journal Article
Mathematische Annalen, ISSN 0025-5831, 8/2018, Volume 371, Issue 3, pp. 1069 - 1086
... quasi-projective varieties Nero Budur 1 · Y ongqiang Liu 1 · Botong Wang 2 Received: 7 October 2016 / Published online: 6 April 2017 © Springer-Verlag Berlin... 
Mathematics, general | Mathematics | 32S40 | 14F45 | COMPLEMENTS | MATHEMATICS | COHOMOLOGY JUMP LOCI
Journal Article
Advances in Mathematics, ISSN 0001-8708, 01/2017, Volume 306, pp. 905 - 928
We prove that the cohomology jump loci of rank one local systems on the complement in a small ball of a germ of a complex analytic set are finite unions of... 
Local systems | Riemann–Hilbert correspondence | Cohomology | Jump loci | MATHEMATICS | D-MODULE | VANISHING PROXIMITY | EQUATIONS | MANIFOLDS | Riemann-Hilbert correspondence | COHOMOLOGY JUMP LOCI
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 2015, Volume 2015, Issue 14, pp. 5710 - 5714
A conjecture of Huh and Sturmfels predicts that the sign of the Euler characteristic of a complex very affine variety depends only on the parity of the... 
MATHEMATICS
Journal Article
Annales Scientifiques de l'Ecole Normale Superieure, ISSN 0012-9593, 01/2015, Volume 48, Issue 1, pp. 227 - 236
We prove that the cohomology jump loci in the space of rank one local systems over a smooth quasi-projective variety are finite unions of torsion translates of... 
MATHEMATICS | SYSTEMS | BUNDLES | MODULI | CATANESE | BEAUVILLE
Journal Article
Advances in Theoretical and Mathematical Physics, ISSN 1095-0761, 2014, Volume 18, Issue 2, pp. 363 - 399
The method of intersection spaces associates rational Poincare complexes to singular stratified spaces. For a conifold transition, the resulting cohomology... 
TOPOLOGY | COHOMOLOGY | PHYSICS, MATHEMATICAL | DECOMPOSITION THEOREM | HOMOLOGY | PHYSICS, PARTICLES & FIELDS
Journal Article
Communications in Algebra, ISSN 0092-7872, 03/2010, Volume 38, Issue 3, pp. 1122 - 1136
Saito [ 8 ] proved that the jumping numbers of a hyperplane arrangement depend only on the combinatorics of the arrangement. However, a formula in terms of the... 
Multiplier ideals | Arrangements | Spectrum | MATHEMATICS
Journal Article
Mathematische annalen, ISSN 1432-1807, 2009, Volume 347, Issue 3, pp. 545 - 579
...Math. Ann. (2010) 347:545–579 DOI 10.1007/s00208-009-0449-y Mathematische Annalen Jumping coefficients and spectrum of a hyperplane arrangement Nero Budur... 
Mathematics, general | Mathematics | COMPLEMENTS | MATHEMATICS | MULTIPLIER IDEALS | MILNOR FIBER
Journal Article
Mathematical Research Letters, ISSN 1073-2780, 2015, Volume 22, Issue 6, pp. 1613 - 1620
Maximum likelihood estimation is a fundamental computational problem in statistics. In this note, we give a bound for the maximum likelihood degree of... 
Maximum likelihood estimation | Algebraic statistics | Intersection cohomology | Very affine variety | MATHEMATICS | algebraic statistics | intersection cohomology | maximum likelihood estimation
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 2016, Volume 2016, Issue 13, pp. 3849 - 3855
Cohomology support loci of rank one local systems of a smooth quasi-projective complex algebraic variety are finite unions of torsion-translated complex... 
MATHEMATICS | COHOMOLOGY JUMP LOCI
Journal Article
Michigan Mathematical Journal, ISSN 0026-2285, 06/2017, Volume 66, Issue 2, pp. 295 - 307
The support S of Sabbah's specialization complex is a simultaneous generalization of the set of eigenvalues of the monodromy on Deligne's nearby cycles... 
MATHEMATICS | MONODROMY | D-MODULES
Journal Article
by Nero Budur and áé and á
Proceedings of the American Mathematical Society, ISSN 0002-9939, 12/2012, Volume 140, Issue 12, pp. 4075 - 4083
The log canonical thresholds of irreducible quasi-ordinary hypersurface singularities are computed using an explicit list of pole candidates for the motivic... 
Geometry | Algebra | Plane curves | Hypersurfaces | Coordinate systems | Polynomials | Mathematical functions | Mathematical rings | Jacobians | Quasi-ordinary singularity | Log canonical threshold | MATHEMATICS | MATHEMATICS, APPLIED | quasi-ordinary singularity
Journal Article
09/2018
We prove using jet schemes that the zero loci of the moment maps for the quivers with one vertex and at least two loops have rational singularities. This... 
Journal Article
Mathematische annalen, ISSN 1432-1807, 2003, Volume 327, Issue 2, pp. 257 - 270
We describe a relation between two invariants which measure the complexity of a hypersurface singularity. One is the Hodge spectrum which is related to the... 
Mathematics | MATHEMATICS | CURVES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.